May 30, 2001
Dear Dr D. I have posted a few questions on recurrent cellulitis, and have not found an answer to my problem. I am hep c hiv+
I recently have discovered apossible cause, but I am having much trouble understanding all the things I am finding on the internet.
Can you please shed some light on cryoglobulins and Hep C.
also thank you for your lead on the mailorder pharmacies. that was on the money with regard to ribavirin compounds.
| Response from Dr. Dieterich
Cryoglobulins are proteins that clump together when the temperature in the blood goes down. The temperature in the extremities or the skin is usually cooler and the clumping can occur and block blood vessels and can cause infections, rashes, arthritis etc. The best way to treat this is to get rid of the hepatitis C! Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.